Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 214, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 3, 2016, 9:58 PM CDT for LaMoure County, Logan County, North Dakota. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2016, 9:58 PM CDT (02:58 UTC)
- Expired
- Aug 3, 2016, 11:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties LaMoure County, ND, Logan County, ND
The radar
The Aberdeen radar (KABR), 111 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 3:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1397 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 2565 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
649
WUUS53 KBIS 040258
SVRBIS
NDC045-047-040400-
/O.NEW.KBIS.SV.W.0214.160804T0258Z-160804T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
958 PM CDT WED AUG 3 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LOGAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
LAMOURE COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 1100 PM CDT
* AT 958 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF JUD TO NEAR LEHR...MOVING EAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
JUD AROUND 1005 PM CDT.
KULM AROUND 1025 PM CDT.
ADRIAN AROUND 1030 PM CDT.
DICKEY AROUND 1035 PM CDT.
EDGELEY AND MARION AROUND 1045 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ALFRED...FREDONIA...BERLIN...NORTONVILLE AND GRAND RAPIDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4628 9846 4629 9958 4663 9922 4663 9815
TIME...MOT...LOC 0258Z 263DEG 33KT 4660 9899 4629 9929
HAIL...1.00IN
WIND...60MPH
$$
HAMILTON4 follow-up statements
118
WWUS53 KBIS 040309
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1009 PM CDT WED AUG 3 2016
NDC045-047-040400-
/O.CON.KBIS.SV.W.0214.000000T0000Z-160804T0400Z/
LOGAN ND-LAMOURE ND-
1009 PM CDT WED AUG 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EASTERN LOGAN AND LAMOURE COUNTIES...
AT 1009 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF JUD TO 9 MILES WEST OF KULM...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EDGELEY...KULM...GACKLE...MARION...ADRIAN...JUD...DICKEY...GRAND RAPIDS...
FREDONIA...BERLIN...ALFRED AND NORTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4628 9846 4629 9958 4663 9922 4663 9815
TIME...MOT...LOC 0309Z 263DEG 33KT 4661 9884 4630 9914
HAIL...1.00IN
WIND...60MPH
$$
HAMILTON686
WWUS53 KBIS 040325
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1025 PM CDT WED AUG 3 2016
NDC045-047-040400-
/O.CON.KBIS.SV.W.0214.000000T0000Z-160804T0400Z/
LOGAN ND-LAMOURE ND-
1025 PM CDT WED AUG 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN LOGAN AND LAMOURE COUNTIES...
AT 1024 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF ADRIAN TO KULM...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EDGELEY...KULM...MARION...ADRIAN...JUD...DICKEY...GRAND RAPIDS...FREDONIA...
BERLIN...ALFRED AND NORTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4628 9846 4629 9952 4663 9900 4663 9815
TIME...MOT...LOC 0324Z 263DEG 33KT 4662 9867 4631 9897
HAIL...1.00IN
WIND...60MPH
$$
HAMILTON053
WWUS53 KBIS 040336
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1036 PM CDT WED AUG 3 2016
NDC045-047-040400-
/O.CON.KBIS.SV.W.0214.000000T0000Z-160804T0400Z/
LOGAN ND-LAMOURE ND-
1036 PM CDT WED AUG 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN LOGAN AND LAMOURE COUNTIES...
AT 1035 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ADRIAN TO 5 MILES SOUTHWEST OF EDGELEY...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EDGELEY...KULM...MARION...ADRIAN...JUD...DICKEY...GRAND RAPIDS...FREDONIA...
BERLIN AND NORTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4629 9932 4663 9879 4663 9815 4628 9846
TIME...MOT...LOC 0335Z 262DEG 33KT 4663 9852 4632 9882
HAIL...1.00IN
WIND...60MPH
$$
HAMILTON437
WWUS53 KBIS 040359
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1059 PM CDT WED AUG 3 2016
NDC045-047-040408-
/O.EXP.KBIS.SV.W.0214.000000T0000Z-160804T0400Z/
LOGAN ND-LAMOURE ND-
1059 PM CDT WED AUG 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN AND LAMOURE
COUNTIES WILL EXPIRE AT 1100 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS...
SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4629 9932 4663 9879 4663 9815 4628 9846
TIME...MOT...LOC 0357Z 263DEG 33KT 4663 9852 4632 9882
$$
HAMILTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 9:10 PM CDT, 48 minutes earlier.
Area forecast discussion, Aug 3, 9:10 PM CDT, 48 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 910 PM CDT WED AUG 3 2016 .UPDATE... Issued at 908 PM CDT Wed Aug 3 2016 Cold front continues to push east with convection sliding over the northern James River Valley. Potential still exits for some severe weather over the James River Valley region with the progressing front and ample instability ahead of it, though coverage will be lower. Therefore have pulled thunderstorm chances down a bit. Updates have been sent. UPDATE Issued at 603 PM CDT Wed Aug 3 2016 Strong convection has developed over north central North Dakota where a large tornado developed earlier. Further south...cold front continues to gradually work east approaching the Bismarck area. Convection has been reluctant to develop so far. Short term models are showing a few different solutions but try to develop the convection in the next hour or two. Fly in the ointment might be a cap developing that some models are trying to suggest, but will have to look at the latest sounding going up in a bit to see if it is legitimate. Therefore...will continue the severe threat. && .SHORT TERM...(This evening through Thursday) Issued at 244 PM CDT Wed Aug 3 2016 Current surface analysis places low near the intersection of the North Dakota, Montana, and Saskatchewan borders. Cold front now loops down over western North Dakota to the east of a Tioga to Dickinson line while warm front lifts north into southern Saskatchewan/Manitoba. Moisture continues to surge into the area in the wake of the warm front, with a broad swath of 70 degree or higher dewpoints over central and eastern North Dakota. Upper level analysis places upper low sliding along the international border, now located near the Alberta and Saskatchewan border. Variety of waves continue to lift ahead of the low. For late this afternoon into this evening...focal point for robust convection to start will be along and ahead of the aforementioned cold front. Latest high resolution models expect development to start around the 22-23Z timeframe. As has been previously advertised, ahead of the front in the area of high moisture a broad area of unbridled cape values of 3500 j/kg or greater have developed. Deep layer shear will also be on the increase with the gradual advancement of upper low. A potpourri of severe weather will be possible with the greatest threat being large hail given the very strong instability. A tornado or two cannot be ruled out...particularly early in the event when storms are expected to be more isolated. As time goes on, upscale growth is expected as the front pushes eastward forming a line and increasing the damaging wind threat. Storms are expected to be east of the area by late tonight. On Thursday...Surface low pushes from southeastern Manitoba into southern Ontario as cold front slides its way through the midwest. Breezy conditions expected with tightening pressure gradient in the wake of the low, along with cooler conditions. A few showers possible over northern locations in cyclonic flow as the upper low passes to the north and off to the northeast. Quiet weather expected to end the week as weak upper level ridging develops over the area. Temperatures will gradually warm towards average. .LONG TERM...(Sunday through Wednesday) Issued at 244 PM CDT Wed Aug 3 2016 Concern for the long term period is a similar pattern setting up Sunday through Tuesday, as what we are currently seeing in the short term period. That is to say that another closed upper low drops into the far Pacific northwest Sunday. This induces broad ridging into the northern plains with southwest flow aloft once again developing. A lead shortwave trough is expected to push through Sunday night through Monday night producing a good chance for showers and thunderstorms. The ECMWF shows the main upper low will follow, with a path similar to todays short term upper low, which moves into southeast Alberta by 06z Wednesday. Pattern recognition in this scenario suggests we could be looking for another round of severe weather Tuesday night through Wednesday of next week. The GFS is similar to the ECMWF through Tuesday, but then stalls the upper low Wednesday across north central Montana before dropping south into southeast Idaho Thursday. Bottom line is an unsettled pattern with chances for thunderstorms, possibly severe, Monday through Wednesday. Highs will be in the 80s with lows in the 60s. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 603 PM CDT Wed Aug 3 2016 Thunderstorms are expected to develop early this evening along a north to south orientated cold front passing through KBIS. Some of these storms may become severe with large hail and damaging wind gusts. The storms will progress east this evening and increase in coverage...affecting the KJMS terminal. Storms should push to the east of the area by late tonight. Localized MVFR cigs will be possible on Thursday, though most areas will remain VFR. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JJS SHORT TERM...JJS LONG TERM...KS AVIATION...JJS
Hazardous weather outlook, Aug 3, 7:33 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 733 PM CDT WED AUG 3 2016 NDZ023-025-035>037-045>048-050-051-050045- WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 733 PM CDT WED AUG 3 2016 /633 PM MDT WED AUG 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST THROUGH PORTIONS OF SOUTH CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY. SOME THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE. PRIMARY THREATS INCLUDE VERY LARGE HAIL POSSIBLY IN EXCESS OF TWO INCHES IN DIAMETER...DAMAGING WINDS...AND SOME TORNADOES. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE IN SLOWER MOVING STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT OVER CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY. NDZ001>005-009>013-017>022-031>034-040>044-050045- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN- GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN- ADAMS- 733 PM CDT WED AUG 3 2016 /633 PM MDT WED AUG 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS POSSIBLE OVER PARTS OF THE AREA TODAY. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Aug 3, 7:01 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
701 PM CDT WED AUG 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HEAVY RAIN 2 NE MYLO 48.66N 99.59W
08/03/2016 M3.60 INCH ROLETTE ND TRAINED SPOTTER
HEAVY RAINFALL FROM 5:50PM -6:30PM. STORM
TOTAL 3.60 INCHES. THE DURATION OF THE HEAVY
RAIN EVENT WAS 40 MINUTES.
&&
KSSpecial weather statement, Aug 3, 7:11 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM CDT WED AUG 3 2016
NDZ023-040100-
WELLS ND-
711 PM CDT WED AUG 3 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WELLS COUNTY UNTIL 800
PM CDT...
AT 711 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHEAST OF HARVEY...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HARVEY...FESSENDEN...HEIMDAL...BREMEN...MANFRED...
HAMBERG AND WELLSBURG.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTH CENTRAL
NORTH DAKOTA.
LAT...LON 4761 9991 4779 9998 4785 9975 4785 9930
4784 9929 4770 9930
TIME...MOT...LOC 0011Z 253DEG 28KT 4773 9985
JONESLocal storm report, Aug 3, 7:44 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
744 PM CDT WED AUG 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL HEIMDAL 47.79N 99.65W
08/03/2016 E0.88 INCH WELLS ND PUBLIC
.
&&
MMSpecial weather statement, Aug 3, 8:01 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
801 PM CDT WED AUG 3 2016
NDZ023-040115-
WELLS ND-
801 PM CDT WED AUG 3 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WELLS COUNTY UNTIL
815 PM CDT...
AT 800 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF CATHAY...OR 21 MILES NORTHWEST OF CARRINGTON...MOVING
EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM. ROTATION HAS ALSO BEEN REPORTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BREMEN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTH CENTRAL
NORTH DAKOTA.
LAT...LON 4765 9948 4785 9950 4785 9930 4784 9929
4767 9930 4767 9927 4765 9927
TIME...MOT...LOC 0100Z 260DEG 23KT 4770 9939
JONESLocal storm report, Aug 3, 8:29 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
829 PM CDT WED AUG 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM FUNNEL CLOUD 5 NE HAMBERG 47.82N 99.44W
08/03/2016 WELLS ND TRAINED SPOTTER
MULTIPLE REPORTS OF FUNNELS. .
&&
KSLocal storm report, Aug 3, 8:42 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT WED AUG 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM FUNNEL CLOUD 5 NE HAMBERG 47.82N 99.44W
08/03/2016 WELLS ND TRAINED SPOTTER
MULTIPLE REPORTS OF FUNNELS. DID NOT SEE
CONTACT ON GROUND. RAPID ROTATION, LASTED
ABOUT 5 MINUTES. THE DURATION OF THE FUNNEL
CLOUD EVENT WAS 5 MINUTES.
&&
KSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:11 PM CDT | Special Weather Statement | BIS | Wells | 49 min |
| Aug 3, 8:01 PM CDT | Special Weather Statement | BIS | Wells | 14 min |
| Aug 3, 9:48 PM CDT | Severe Thunderstorm Warning | BIS | McIntosh | 57 min |
| Aug 3, 10:05 PM CDT | Tornado Warning | BIS | McIntosh | 25 min |
| Aug 3, 10:49 PM CDT | Special Weather Statement | BIS | Dickey | 56 min |
| Aug 3, 11:02 PM CDT | Special Weather Statement | BIS | LaMoure | 58 min |
| Aug 3, 11:43 PM CDT | Special Weather Statement | BIS | Dickey | 47 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.